# SDR 39NR20130612005

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 30,632 hours, 30,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 23602159007
- Part serial: C23602
- Condition: Corroded
- Location: Lavatory
- Part time: 30,632 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 48 INSPECTION FOUND CORROSION IN LAV E AFT OTBD MOUNT FITTING.  REPLACED MOUNT FITTING IAW SPM 25-46-99.
